Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Am diabetic. Have finger tendonitis. Taking Onglyza. Advice?

i am diabetic since last 12 years . my fasting blood sugar is 125 and post perendial is 165 , A1c is 7.25 . since last six months iam suffering form left hand fingure tensdonitise . the affected fingure not comlpleting touching palm . at presant iam taking ONGLYZA 5MG ONCE IN A DAY, VOBIT 0.2MG TWO TIMES IN ADAY , MEGANEORAN OD PLUS CAP. TWO TIMES IN A DAY . PLEASE ADVICE MY WHAT I HAVE TO DO.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
taking medication will give you temporary relief. i as a physio will suggest please do icing for 10 to 12 minutes till the finger get numb. once its numb do all the possible movement. icing will reduce inflammation in tendon and increase blood supply and proper healing.. please continue for 2 to 3 weeks and you will find good result... if your diagnosis is correct
Answered: Tue, 17 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor